We prove that a closed surface with a CAT(κ) metric has Hausdorff dimension = 2, and that there are uniform upper and lower bounds on the two-dimensional Hausdorff measure of small metric balls. We also discuss a connection between this uniformity condition and some results on the dynamics of the geodesic flow for such surfaces. Finally,we give a short proof of topological entropy rigidity for geodesic flow on certain CAT(−1) manifolds.
 M. Bourdon. Structure conforme au bord et flot géodésique d’un CAT(-1)-espace. Enseign. Math., 41(2):63–102, 1995. Search in Google Scholar
 Martin R. Bridson and André Haefliger. Metric spaces of non-positive curvature, volume 319 of Grundlehren der mathematischen Wissenschaften. Springer, Berlin, 1999. 10.1007/978-3-662-12494-9Search in Google Scholar
 Dmitri Burago, Yuri Burago, and Sergei Ivanov. A course in metric geometry, volume 33 of Graduate Studies inMathematics. American Mathematical Society, 2001. 10.1090/gsm/033Search in Google Scholar
 Robert D. Edwards. Suspensions of homology spheres. Available at ArXiv:math/0610573. Search in Google Scholar
 John G. Hocking and Gail S. Young. Topology. Dover, New York, 1988. Search in Google Scholar
 Jeremy T. Tyson and Jang-Mei Wu. Characterizations of snowflake metric spaces. Ann. Acad. Sci. Fenn. Ser. A I Math., 30(2):313–336, 2005. Search in Google Scholar
© 2016 David Constantine and Jean-François Lafont
This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.